RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 1, Pages 74–86 (Mi mz11622)  

This article is cited in 2 scientific papers (total in 2 papers)

Vector Lyapunov Functions and Ultimate Poisson Boundedness of Solutions of Systems of Differential Equations

K. S. Lapin

Mordovian State Pedagogical Institute, Saransk

Abstract: Various forms of uniform-ultimate Poisson boundedness of solutions and of ultimate Poisson equiboundedness of solutions are introduced. Sufficient conditions for various forms of uniform-ultimate Poisson boundedness and of ultimate Poisson equiboundedness of solutions are obtained by using the method of vector Lyapunov functions.

Keywords: boundedness of solutions, Poisson boundedness of solutions, vector Lyapunov function, partial boundedness of solutions, partially controlled initial conditions.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation МК-139.2017.1
This work was supported by the grant MK-139.2017.1 of the President of the Russian Federation.


DOI: https://doi.org/10.4213/mzm11622

Full text: PDF file (450 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:1, 63–73

Bibliographic databases:

UDC: 517.925.54
Received: 02.04.2017

Citation: K. S. Lapin, “Vector Lyapunov Functions and Ultimate Poisson Boundedness of Solutions of Systems of Differential Equations”, Mat. Zametki, 104:1 (2018), 74–86; Math. Notes, 104:1 (2018), 63–73

Citation in format AMSBIB
\Bibitem{Lap18}
\by K.~S.~Lapin
\paper Vector Lyapunov Functions and Ultimate Poisson Boundedness of Solutions of Systems of Differential Equations
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 1
\pages 74--86
\mathnet{http://mi.mathnet.ru/mz11622}
\crossref{https://doi.org/10.4213/mzm11622}
\elib{http://elibrary.ru/item.asp?id=35276452}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 1
\pages 63--73
\crossref{https://doi.org/10.1134/S0001434618070088}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000446511500008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85054504036}


Linking options:
  • http://mi.mathnet.ru/eng/mz11622
  • https://doi.org/10.4213/mzm11622
  • http://mi.mathnet.ru/eng/mz/v104/i1/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. S. Lapin, “Totalnaya ogranichennost po Puassonu reshenii $\mathcal{P}$-vozmuschennykh slozhnykh sistem differentsialnykh uravnenii”, Izv. vuzov. Matem., 2019, no. 10, 62–74  mathnet  crossref
    2. K. S. Lapin, “Funktsii Lyapunova, kanonicheskie oblasti Krasnoselskogo i suschestvovanie ogranichennykh po Puassonu reshenii”, Matem. zametki, 108:5 (2020), 750–756  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:835
    References:23
    First page:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020